# SDR DALA12011573132

- Difficulty date: October 29, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 30,886 hours, 15,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO SLOPE PANEL 132DG DAMAGED 3.0" X 3.0".  NR 130/29 FORWARD CARGO SLOPE PANEL 132DG FABRICATED NEW IAW DWG 3D25-40532.  DAMAGE DIA. L=3.0" W=3.0".
